Lancaster EPrints

Statistics for exceptional athletics records.

Robinson, M. E. and Tawn, J. A. (1995) Statistics for exceptional athletics records. Journal of the Royal Statistical Society: Series C (Applied Statistics), 44 (4). pp. 499-511. ISSN 0035-9254

Full text not available from this repository.
Item Type: Article
Journal or Publication Title: Journal of the Royal Statistical Society: Series C (Applied Statistics)
Subjects: Q Science > QA Mathematics
Departments: Faculty of Science and Technology > Mathematics and Statistics
ID Code: 19594
Deposited By: ep_ss_importer
Deposited On: 13 Nov 2008 11:49
Refereed?: Yes
Published?: Published
Last Modified: 24 Oct 2014 11:35
Identification Number:
URI: http://eprints.lancs.ac.uk/id/eprint/19594

Actions (login required)

View Item